RankAssistant Professor

Tel+886-6-2757575 Ext. 65137


OfficeMath Building 319



FieldGeometric Analysis and Partial Differential Equations

EducationPh.D., Harvard University (2015)

Experience2018-  Assistant Professor, National Cheng Kung University

Selected Publications
  1. An ancient solution of the Ricci ow in dimension 4 converging to the Euclidean Schwarzschild metric. Communication in Analysis and Geometry Volume 22, Number 2 p. 289-342 (2014).
  2. The moduli space of S1-type zero loci for Z/2-harmonic spinors in dimension 3, to appear on Communication in Analysis and Geometry.
  3. Index theorem for Z/2-harmonic spinors, Mathematical Research Letters, Volume 25 (2018) Number 5.
  4. Energy bound for Kapustin-Witten solutions on S3 R+, (Joint work with Naichung Conan Leung), International Mathematics Research Notices, rny198, https://doi.org/10.1093/imrn/rny198